Dr Aghajani



Surname : aghajani Name :asadollah Date of birth: 1970

Present Position: Professor Department : Mathematics

Ph.D. in Pure Mathematics,Tarbiat Modarres University. Tehran ,Iran.,  Tel : +98-21- 73225491

Website : http://webpages.iust.ac.ir/aghajani/ E-mail :aghajani AT iust.ac.ir

Education and Qualifications
Teaching Experiences
Research Interests

Journal Papers
Conference papers

Research Projects
Books written (in Persian

  Education and Qualifications

Sc. in Pure Mathematics, Iran university of Scinece and Technology, Tehran, Iran,1988 – 1993

 M. Sc. in Pure Mathematics, Sharif University of Technology, Tehran, Iran, 1993– 1995

Thesis : A Rieman Problem for a Combustion Model

Supervisor : Professor M. Hesaraki

Ph. D in Pure Mathematics, Tarbiat Modarres University. Tehran , Iran., 1995-1999

Thesis : On the Structure of ionizing and detonation shock waves in reactive media and magnetohidrodaynamics


Associate Professor, Faculty of Mathematics, Iran University of Science and Technology, Since September 2006 

Teaching Experiences

 Calculus, Diffrential equations, Complex Analysis, Mathematical Analysis , Mathematics foundation. General



Real Analysis 1 and 2, Ordinary Diffrential equations, Complex Analysis, Dynamical systems, Theory of stability

Functional Analysis. Partial differential equations


 A. Aghajani, J. Banas, Y. Jalilian, Existence of solutions for a class of nonlinear Volterra singular integral equations, Computers and Mathematics with Applications, In press
• A. Aghajani and V. Roomi, Some necessary and sufficient conditions for the existence of homoclinic orbits for generalized Li´enard systems, Journal of the Korean Mathematical Society, In press
• A. Aghajani, Y. Jalilian, Existence of Nondecreasing Positive Solutions for a System of Singular Integral Equations, Mediterranean Journal of Mathematics (2010), pp. 1-14-14. doi:10.1007/s00009-010-0095-3
• A. Aghajani  and V. Roomi, An oscillation theorem for second-order nonlinear
dierential equations of Euler type, Turk J Math, 35 (2011), pp. 1 – 8.
• A. Aghajani, Y. Jalilian, Existence and global attractivity of solutions of a nonlinear functional integral equation, Communications in Nonlinear Science and Numerical Simulation, Vol. 15,( 2010), pp 3306-3312
• A. Aghajani  and Z. Shouli, On the Asymptotic Behavior of Some
Dierence Equations by Using Invariants, Mathematical Sciences, Vol. 4, No. 1 (2 010) 29-38.
• A. Aghajani  and A. Moradifam,  THE GENERALISED LIÉNARD EQUATIONS, Glasgow Mathematical Journal, Volume 51, Issue 03, September (2009), pp.  605-617
• A. Aghajani, Y. Jalilian, On the existence and global attractivity of solutions of a functional integral equation, International Journal of Computational and Mathematical Sciences vol. 3, No. 7 (2009), pp. 341-347
• A. Aghajani and V. Roomi, On the property of (X+) for generalized Li´enard system, International Journal of Dynamical Systems and Differential Equations , Vol. 1, No. 4, 2008
• A. Aghajani  and M. Ejtehadi, On The Asymptotic Behavior Of  Nonautonomous Difference Equation x_n+1 =beta_n * x_n /x_(n-1), INTERNATIONAL JOURNAL OF DIFFERENCE EQUATIONS, Vol. 4, No. 1, 2009
• A. Aghajani, Y. Farjami and M. Hesaaraki, On the existence of fast strong and fast weak ionizing detonation waves in magnetohydrodynamics, Chaos, Solitons & Fractals, Volume 40, Issue 1, 15 April (2009), Pages 298-308
• R. Farnoosh,  A. Aghajani, P. Azhdari, Contraction theorems in fuzzy metric space, , Chaos, Solitons & Fractals, Volume 41, Issue 2, 30 July (2009), Pages 854-858
• A. Aghajani, Asymptotic Behavior Of  Nonautonomous Difference Equation xn+1 = f(n, xn, xn−1, ..., xn−k), COMMUNICATIONS ON APPLIED NONLINEAR ANALYSIS Volume 15(2008), Number  3, 19-27
• A. Aghajani  and A. Moradifam , Intersection with the vertical isocline in the liénard plane , Nonlinear Analysis: Theory, Methods & Applications, Volume 68, Issue 11, 1 June 2008, Pages 3475-3484
• K. Nourouzi and A.Aghajani , Convexity in triangular norm of fuzzy set, Choas, Solitons & Fractals, Volume 36, Issue 4, May 2008, Pages 883-889
• A.aghajani and K.Nourouzi , Convex sets in probabylistic normed spaces , Chaos, Solitons & Fractals , Volume 36, Issue 2, April 2008, Pages 322-328
• A. Aghajani  and V. Roomi, On the asymptotic behavior of second order nonlinear
dierential systems of Li´enard type, Mathematical Sciences, Vol. 2, No. 3 (2 008) 243-250
• A. Aghajani and A. Moradifam, Oscillation of soloution of  second -order nonlinear differential equations of Euler type, J. Math. Anal. Appl. Volume 326, Issue 2, 15 February 2007, Pages 1076-1089
• A. Aghajani and A. Moradifam, On the homoclinic orbits of the generalized Liénard equations  ,Applied Mathematics Letters, Volume 20, Issue 3, March 2007, Pages 345-351
• A. Aghajani and A. Moradifam, Some sufficient conditions for the intersection with vertical isocline in the lienard plane. Applied Mathematics Letters, Vol. 19 (2006) pp. 491-497
• A. Aghajani and A. Moradifam, Nonexistence of limit cycles in tow classes of predator-prey systems. Applied Mathemtics and Computaions, V. 175, Issue 1(2006), pp. 356-365
• A. Aghajani and M. Hesaaraki, On the structure of detonation waves in magnetohydrodaynamics, AMRX, Vol. 2006 Article ID 96131,  pp. 1-24
• A. Aghajani and A. Razani , Detonation waves in a Transvers Magnetic field,   Michigan Mathematical Journal. Vol. 53 (2005)
• A. Razani and A.Aghajani , Extended contraction prnciple, Applied scinces, Vol. 7 (2005), pp.147-152
• A. Aghajani and M. Hesaaraki, On the structure of ionizing shock waves in magnetohydrodaynamics, International Journal of mathematics and mathematical sciences, Vol. 29, No. 7(2002) , pp. 395-415.
• A. Aghajani, V. Roomi, On the property of   for a second-order system with zero diagonal Coefficient, IUST International Jornal of Engineering Science, No. 1-2, Vol. 18, 2007

Research Projects

<span major-bidi;="" roman";="" new="" "times="" times="" major-bidi;"="">Differential Equations, Difference Equations, Fixed Point Theory & Application. 

Books written (in Persian)

View: 18797 Time(s)   |   Print: 2739 Time(s)   |   Email: 152 Time(s)   |   0 Comment(s)